<  Back to the Polytechnique Montréal portal

Improved square-root forms of fast linear least squares estimation algorithms

Guy Le Besnerais and Yves Goussard

Article (1993)

An external link is available for this item
Additional Information: Nom historique du département: Département de génie électrique et de génie informatique
Department: Institut de génie biomédical
Department of Electrical Engineering
Department of Computer Engineering and Software Engineering
PolyPublie URL: https://publications.polymtl.ca/48988/
Journal Title: IEEE Transactions on Signal Processing (vol. 41, no. 3)
Publisher: Institute of Electrical and Electronics Engineers
DOI: 10.1109/78.205745
Official URL: https://doi.org/10.1109/78.205745
Date Deposited: 18 Apr 2023 15:26
Last Modified: 05 Apr 2024 11:51
Cite in APA 7: Le Besnerais, G., & Goussard, Y. (1993). Improved square-root forms of fast linear least squares estimation algorithms. IEEE Transactions on Signal Processing, 41(3), 1415-1421. https://doi.org/10.1109/78.205745

Statistics

Dimensions

Repository Staff Only

View Item View Item